# SDR ASMF20171009001

- Difficulty date: October 4, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N782AM
- Make and model: Boeing 787-8
- Aircraft serial: 37165
- Aircraft time: 9,839 hours, 1,170 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: B3856902
- Part serial: 00001702
- Condition: Discharged
- Location: Master
- Part time: 15,678 hours, 2,010 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS RECEIVED WITH EXTERNAL POWER CONNECTED, THE EXTERNAL POWER WAS CUT AND THE APU WAS STARTED,  THE APU AUTOMATICALLY SHUT OFF, NOT BEING POSSIBLE TO ENERGIZE THE AIRCRAFT.  MAINTENANCE PERFORMED AN INSPECTION, AND  DETECTED THE MAIN BATTERY WITH LOW VOLTAGE,  THE BATTERY WAS REPLACED IAW AMM DMC-B787-A-24-31-01-02D-520A-A AND AMM DMC-B787-A-24-31-01-02D-720A-A, TESTED CORRECT.
